MAUDE Adverse Event Report: ZIMMER BIOMET, INC. AVENIR FEMORAL STEM CEMENTLESS COLLARED STANDARD OFFSET 12/14 TAPER SIZE 4; PROTHESIS, HIP

ZIMMER BIOMET, INC. AVENIR FEMORAL STEM CEMENTLESS COLLARED STANDARD OFFSET 12/14 TAPER SIZE 4; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign: country: united kingdom h10: cat# 00877503603 lot# 3171535 bioloxâ® delta, ceramic femoral head cat# 00875201236 lot# 66125201 36mm i.D.Size kk elevated rim liner cat# 00875705601 lot # 66044089 56mm o.D.Continuum trabecular metal uncemented with cluster holes shell.Product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a total hip arthroplasty approximately eleven months ago.Subsequently, the patient was revised one month after the initial surgery due to a periprosthetic fracture.The cup, head, and liner were revised.The stem remains implanted.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;g3;h2;h3;h6.H6: component code: mechanical (g04) - stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
AVENIR FEMORAL STEM CEMENTLESS COLLARED STANDARD OFFSET 12/14 TAPER SIZE 4
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20363722
Report Number0001822565-2024-03178
Device Sequence Number3689033
Product Code LZO
UDI-Device Identifier00889024509030
UDI-Public(01)00889024509030(17)280728(10)3160371
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number574201040
Device Lot Number3160371
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexMale
Patient Weight93 KG